MAUDE Adverse Event Report: ELEKTA SOLUTIONS AB MONACO; SYSTEM, PLANNING, RADIATION THERAPY TREATMENT

ELEKTA SOLUTIONS AB MONACO; SYSTEM, PLANNING, RADIATION THERAPY TREATMENT
Lot Number 6.2.2.0
Medical Device Problem Codes Application Program Problem: Parameter Calculation Error (1449); Insufficient Device Problem Information (3190)
Health Effect - Clinical Codes Insufficient Information (4580); Appropriate Clinical Signs, Symptoms and Conditions Term/Code Not Available (4581)
Date of Event 08/07/2025
Type of Reportable Event Malfunction
Event or Problem Description
The customer reported that the adapt setup mean ed for external contour is different for two identical study sets.
 
Additional Manufacturer Narrative
H4: manufacturing date is not on the label, but it is known so field h4 has been completed with this information.The manufacturer's investigation is on-going and further information will be provided once the investigation has completed.
 
Additional Manufacturer Narrative
H6 updated.H11 updated: the investigation was completed by conducting a thorough evaluation of the product and the reported information.The issue was determined to be a defect in the product.The customer reported that the adapt setup mean electron density (ed) for the external contour is different for two identical studysets.After re-contouring in an adaptive plan (in adapt setup tab), if the user switches a structure to or from the internal and external types, the average density is not recalculated to account for unspecified voxels (unspecified voxels are not included in contoured structures).As a result, a plan may be approved with incorrect average density values.The issue occurs when the user changes structure type.Monaco will not recalculate mean ed.If the structure is changed, then the average density should change.This could cause a problem because the average density could be incorrect.Ed calculation is only triggered by enabling the contouring tool.Based on available information there was no mistreatment.The defect that causes the density values not to be automatically re-calculated when a structure is switched type will be fixed in a future release.The mean ed column values are intended as suggestions only.It is the user's responsibility to review ed values as only the user can determine if they are acceptable for use in a specific clinical situation.The relevant warnings are covered in the instructions for use: warning 1.1.All plans must be validated for correctness, including a secondary monitor unit check, by qualified personnel before clinical use.

Brand Name
MONACO
Common Device Name
SYSTEM, PLANNING, RADIATION THERAPY TREATMENT
Manufacturer (Section D)
ELEKTA SOLUTIONS AB
hagaplan 4
stockholm, 113 6 8
SW  113 68
Manufacturer (Section G)
ELEKTA SOLUTIONS AB
hagaplan 4
stockholm, 113 6 8
SW   113 68
Manufacturer Contact
cornerstone
london road
crawley, west sussex RH10 -9BL
MDR Report Key22976758
Report Number3015232217-2025-00057
Device Sequence Number18377113
Product Code MUJ
UDI-Device Identifier07340201500064
UDI-Public(01)07340201500064(10)6.2.2.0
Combination Product (Y/N)N
Initial Reporter StateWI
Initial Reporter CountryUS
PMA/510(K) Number
K223233
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 01/06/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Lot Number6.2.2.0
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/07/2025
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date09/05/2025
Supplement Report FDA Received Date01/06/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured06/06/2024
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown